# SDR SWIA201438817

- Difficulty date: July 18, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 16,540 hours, 10,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR IN CABIN,  STRONGEST AROUND THE EMERGENCY EXITS.  R & R THE BALLAST AT THE EXIT ROW IAW AMM.  OPS CHECKED GOOD.
